# SDR FDEA201811223343

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 72,837 hours, 27,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT WILL NOT TEST.  RELAMPED AND OPS CHECK NORMAL REF MM 33-51-09-3.  A/C OK FOR SERVICE.
